Permanence Properties of C(X,E).
Manuscripta mathematica, Tome 38 (1982), pp. 41-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
permanence properties, spaces of continuous vector-valued functions, compact-open topology
@article{MM2_1982__38_154847,
author = {Ralf Hollstein},
title = {Permanence {Properties} of {C(X,E).}},
journal = {Manuscripta mathematica},
pages = {41--58},
year = {1982},
volume = {38},
zbl = {0486.46025},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154847/}
}
Ralf Hollstein. Permanence Properties of C(X,E).. Manuscripta mathematica, Tome 38 (1982), pp. 41-58. http://geodesic.mathdoc.fr/item/MM2_1982__38_154847/